Journal of the Mathematical Society of Japan

Remarks on Littlewood-Paley functions and singular integrals

Dashan FAN and Shuichi SATO

Full-text: Open access

Abstract

We consider the generalized Littlewood-Paley square functions arising from rough kernels and prove the Lp-boundedness for a certain range of p depending on the kernel. We also study a class of singular integrals by similar methods.

Article information

Source
J. Math. Soc. Japan, Volume 54, Number 3 (2002), 565-585.

Dates
First available in Project Euclid: 5 October 2007

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1191593909

Digital Object Identifier
doi:10.2969/jmsj/1191593909

Mathematical Reviews number (MathSciNet)
MR1900957

Zentralblatt MATH identifier
1029.42010

Subjects
Primary: 42B20: Singular and oscillatory integrals (Calderón-Zygmund, etc.) 42B25: Maximal functions, Littlewood-Paley theory

Keywords
Littlewood-Paley functions singular integrals

Citation

FAN, Dashan; SATO, Shuichi. Remarks on Littlewood-Paley functions and singular integrals. J. Math. Soc. Japan 54 (2002), no. 3, 565--585. doi:10.2969/jmsj/1191593909. https://projecteuclid.org/euclid.jmsj/1191593909


Export citation